# SDR SPAA090001

- Difficulty date: February 3, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22059
- Aircraft time: 55,090 hours, 33,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900835AB
- Part serial: 70144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK SATISFACTORY.
